# SDR USAA2009020690290

- Difficulty date: January 17, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 62,123 hours, 27,755 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55281225000
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - TRAPPED WATER INDICATION INSIDE RIGHT ELEVATOR HONEYCOMB CORE UPPER SKIN BESIDE LIGHTNING STRIP 4 NEAR LEADING EDGE.  REPAIRED RIGHT ELEVATOR HONEYCOMB CORE UPPER SKIN AT ELEVATOR STA 527 RIB 9 IAW A320 SRM 51-77-11.
